Journal of Symbolic Logic 51 (1):235-237 (1986)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273964
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,586
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Model Theory of M‐Ordered Differential Fields.Cédric Rivière - 2006 - Mathematical Logic Quarterly 52 (4):331-339.
Some Model Theory for Almost Real Closed Fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Some Model Theory for Almost Real Closed Fields.Francoise Delon & Rafel Farre - 1996 - Journal of Symbolic Logic 61 (3):1121-1152.
An Intuitionistic Axiomatisation of Real Closed Fields.Erik Palmgren - 2002 - Mathematical Logic Quarterly 48 (2):297-299.


Added to PP index

Total views
37 ( #263,271 of 2,348,637 )

Recent downloads (6 months)
1 ( #512,295 of 2,348,637 )

How can I increase my downloads?


My notes